# SDR R61A2020111300766

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR SUPPORT STRUCTURE LT PROFILE AT FR 90.  CENTER FUSELAGEIII FLOOR SUPPORT STRUCTURE LT PROFILE AT FR 90 REPLACED, IAW SRM 51-41-01, 51-42-01 AND 51-43-01.  A/C REMAINS IN CHECK.
